Proceedings of the Japan Academy, Series A, Mathematical Sciences

A remark on $B\left( {P,\alpha } \right)$-refinability

R. H. Price and J. C. Smith

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 7 (1989), 245-248.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512775

Digital Object Identifier
doi:10.3792/pjaa.65.245

Mathematical Reviews number (MathSciNet)
MR1030191

Zentralblatt MATH identifier
0702.54015

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)
Secondary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)

Citation

Price, R. H.; Smith, J. C. A remark on $B\left( {P,\alpha } \right)$-refinability. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 7, 245--248. doi:10.3792/pjaa.65.245. https://projecteuclid.org/euclid.pja/1195512775


Export citation

References

  • [1] Chaber, J.: On subparacompactness and related properties. Gen. Topology and Appl., 101, 13-17 (1979).
  • [2] Junnila, H. J. K.: Three covering properties. Surveys in General Topology. Academic Press, pp. 195-245 (1980).
  • [3] Liu Ying-ming: A class of topological spaces which containing the classes of weakly paracompact space and subparacompact spaces. Acta Mathematica Sinica, 3, 212-214 (1977) (in Chinese).
  • [4] Long Bing: Some separating or covering properties (to appear).
  • [5] R. H. Price: The property B(P, a)-refinability and its relation to generalized paracompact topological spaces. Ph.D.-dissertation, May 1987, Va. Tech.
  • [6] Smith, J. C.: Properties of weak 0-refinable spaces. Proc. Amer. Math. Soc, 53, 511-512 (1975).
  • [7] Smith, J. C.: On collectionwise normality. Colloq Math., 40, 69-76 (1978).
  • [8] Smith, J. C.: Irreducible spaces and property 6i. Topology Proc, 5, 187-200 (1980).
  • [9] Zhu, Jun: Some properties of quasi-paracompact and strong quasi-paracompact spaces. Journal of Mathematical Research Exposition, 1, 9-31 (1984) (in Chinese).
  • [10] Zhu, Jun: On collectionwise subnormal spaces. Chinese Ann. of Math., 913(2) (1988).